Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Please help contraceptive problems?

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Please help contraceptive problems?

    I have stopped taking the pill last month and had a withdraw bleed that last about five days, And last week Monday I had finished bleeding. But I had forgotten not to take the pill and took only one pill out of the packet that week and now yesterday I started a period. Is it because I took the one pill or is it my natural period coming back?

  • At this point, who knows. Your body is confused, trying to adjust, and you're just going to have to give it some time. In the meantime, be prepared for spotting and/or more periods than normal. Also be prepared for things like bloating, sore breasts, etc. Just give it some time.
    "Be what you're looking for."

    Comment


    • Usually after you stop taking the Pill your period arrives. Since you took another pill and then stopped, your body most likely started another period. Are you getting off HBC permanently?

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X